# SDR IPXA2023040692658

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 33,507 hours, 11,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Doors
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAPASSING 10000' A LOUD SQUEAL EMITTED FROM MAIN DOOR. STOPPED SQUEALING APPROX 18000'. NO CHANGES TO PRESSURIZATION, CABIN ALTITUDE, OR (ILLEG). NO PHYSIOLOGICAL EFFECTS FELT. SOUND EMITTING FROM BOTTOM SEALFOUND CREW ENTRY DOOR SEAL LOOSE APPROX 2" @ 6 O'CLOCK POSITION. REINSTALLED SEAL INTO SEAL RETAINER IAW AMM 52-09-01-424-019.
